# SDR DALA2016100306997

- Difficulty date: October 2, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 71,012 hours, 53,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE, CORROSION ON ANGLE AT STA Y=1338 BTW LONGERONS 29L AND 29R IN AFT CARGO COMPARTMENT.  DOUBLER WAS REPLACED AND PARTS OF AREA WERE REMOVED AND INSTALLED PER SRM 51-30-2, 51-30-5, 51-10-4 51-10-3 PAR 14, 21.
